# SDR CALA2025022600445

- Difficulty date: February 19, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-4-1480) MAIN CABIN INTERNAL SURFACE OF THE FUSELAGE SKIN IS GOUGED AT THE CHEM MILL STEP UNDER THE PENETRATION DOUBLER ON THE AFT SIDE OF STA 727E BETWEEN S2R AND S3R. TRANSCRIBED FROM HAECO GSO NRC 9288543 FABRICATED AND INSTALLED REPAIR ER EC/RA 5360 - 01936 AND HAECO GSO REO - G25356 REV IR. REFERENCE LP''S 3987141 AND 3987152 FOR INSPECTION THRESHOLD AND DTE REQUIREMENTS.
